# SDR AALA202004069021

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 15,747 hours, 7,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L2 DOOR CYLINDER LOW PRESSURE (500 PSI) AT 60F.  SERVICED L2 DOOR  EMERGENCY OPERATION CYLINDER PER AIRBUS AMM 52-10-00-614-001-A TO 1800 PSI @ 72F.  AIRCRAFT OKAY FOR SERVICE.
